How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Doctor
Category: OB GYN
Satisfied Customers: 12754
Experience:  Experienced in a wide range of clinical settings including emergency Medicine
11269312
Type Your OB GYN Question Here...
Dr. P. Jyoti is online now

I'm 53 year old menopausal woman. I've been taking

This answer was rated:

I'm 53 year old menopausal woman. I've been taking Utrogestant 100 once a day and estrogel - starting with two pumps - now 4 pumps a day. I've been on this regime for approx 1 year. I started to get very tender and enlarged breasts and now am bleeding - mainly brown but some red blood since Friday.
JA: How long have you dealt with the bleeding? Have you experienced this in the past?
Customer: Never experienced any bleeding since my periods stopped 3/4 years ago
JA: Got it. Do you have any immediate relatives (mother, father, or siblings) with a history of uterine, ovarian, or bladder cancer?
Customer: No
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: My mother had breast cancer

Hello, my name is***** thank you for your question. I am a qualified MD with 18 years’ experience and I am happy to work with you on this.

This is something for which you need to consult your Gynae immediately.

You have probably received a higher dose of estrogen than needed - that is what caused the bleeding.

An adjustment of the dose should correct this bleeding.

You will also need a PAP smear for examination.

Hope I have been able to clarify the situation for you and helped in resolving your query.
If you need more help, please let me know so l can continue to assist you.
Thank you and I wish you the best of health - stay safe!
Dr. P. Jyoti

Customer: replied 11 days ago.
I stopped the estrogel yesterday but the bleeding is worse today. Also I have some discomfort in my stomach. Should I continue with a lower dose of estrogel today? or stop completely?
Customer: replied 11 days ago.
No I don’t wish to talk

You should continue with a lower dose till you see your doctor. You can continue with two pumps for now.

Dr. P. Jyoti and other OB GYN Specialists are ready to help you